# SDR DALA2021033101910

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION CROSSBEAM FR75 AT LEVEL STRG 26L AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON CROSSBEAM FR 75 AT LEVEL STR 26L ASPER ER/A NR 590482-14. (1767357)
